# SDR DXTA2024020910829

- Difficulty date: February 8, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N671QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0206
- Aircraft time: 4,780 hours, 3,159 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: M8353615022L
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS WORK AS NORMAL UNTIL THE PAX SAFETY SWITCH IS TURNED OFF, THEN THE REAR EMERGENCY LIGHTS AND EXIT SIGNS STAY ON.  REMOVED AND REPLACED RELAY KC006 EMER LT PWR LOSS RELAY FOR TROUBLESHOOTING REF CE-680A M/M 24-60-05 DID NOT FIX SQUAWK ITEM NEEDS FURTHER TROUBLESHOOTING.   REMOVED AND REPLACED KC007 EMER LIGHT PILOT CONTROL RELAY IAW MM 24-60-05 AND  MM 33-20-00 OPS CHECK GOOD.
